# SDR CA010726014

- Difficulty date: June 20, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 14,952 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7603 · Power Lever
- Part: Wire
- Part number: K30B22HT
- Condition: Failed
- Location: Engine
- Component: R/H N2 Monopole, Garrtt, TFE73122B
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE OFF ROLL, ENGINE SLUGGISH, R/H FUEL COMPUTER LIGHT ON (COMPUTER KICKED OFF), ABORT TAKEOFF, CAME BACK TO MAINTENACE HANGAR (MAIN BASE). N2 MONOPOLE FAULT APPEARS, CODE 14 ON DITAL ENGINE COMPUTER DOWNLOAD. WIRE K30B22HT SUSPECTED TO CAUSE THE FAULT BETWEEN CONNECTORS P360 & P358. WIRE REPLACED WITH NEW ONE. GROUND RUN CARRIED OUT. HIGH SPEED TAXIING CARRIED OUT. NO MORE FAULT FOUND. A/C RETURNED TO SERVICE.
